# SDR 96FDEA00349

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156FE
- Make and model: Boeing 727-25
- Aircraft serial: 18289
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Position Switch
- Condition: Malfunctioned
- Location: Nr 3 Le Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT I/B LEADING EDGE DEVICE NR 3 WOULD NOT RETRACT AFTER TAKEOFF.  RECYCLED TO 5 DEGREES AND BACK TO 2 DEGREES WITH NO RETRACTION.  REPLACED NR 3 KREUGER FLAP POSITION SWITCH PER MM 27-82-1, OPS CHECK GOOD.
